default-icon
High ESR since 4-5 months
I developed high grade fever (100- 103 F) on June 2016 and joint pain for which I consulted doctor. I underwent many investigations (chest X ray, ultrasound of whole abdomen, CBC, uric acid, test for malaria parasite and dengue). Chest X ray and ultrasound were absolutely normal, typhoid, malaria and dengue test were negative. Uric acid was high and ESR was found to be 80. Then my doctor prescribed me antibiotics, analgesics and antipyretics. I took medicine for almost 1 month and changed the antibiotics since the fever was decreasing. I went for montoux test which was positive (induration -22mm dia ) on the basis of which the doctor prescribed me anti tubercular treatment and I am taking ATT regularly since July 23. After starting ATT the fever and joint pain subsided within 5-6 days and uric acid is normal. But my ESR value is still 80 (since last 2 months). i developed chikungunya in september. Kindly tell me the reason for inccreased ESR and suggest the needed actions.
440 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

You need to complete your ATT ,and because of e recent history of having had Chikengunya ,your ESR is going to remain high even after completing your ATT for some months;or it may come down to normal or may remain somewhat high -but not to worry;you can call 98110316 56
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+185
Chat with a doctor
Online now
Esr is indicator of chronic inflammation so raised esr can be found in many chronic diseases like TB, Gout, and other related diseases so don't worry it will settle down if you r responding to antitubercular drugs.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.